# SDR UPS04441702

- Difficulty date: January 9, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Check Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECOMP LIGHT AND ALT WARNING HORN 10000 ALT CAME ON AT ALT 22000. ACCOMPLISHED RAPID DECOMP AND EMERGENCY DESCENT. CHECK LIST BUMP PUEL ATB FOUND PNEU GROUND CONNECT CHECK VALVE INTERMITTENT, STUCK OPEN POS.   REMOVED AND REPLACED PNEU GND CONNECT CHECK LEFT VALVE AND CHECKED O.K. IAW MM 36-11-14ALL DOOR SEALS AND PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE CONDITION INSP COMPLETE IAW AMM 05-51-08 P201. AND PRESS CONT SYS TEST O.K IAW AMM 21-31-00P 501
